# SDR ASOA01262

- Difficulty date: November 26, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 4720 - DURING CLIMB-OUT OF MTY TO ATL, FLAPS RETRACTED ON SCHEDULED.  THEN, AT APPROXIMATELY 5000 FEET, THE CAPTAIN RECEIVED A 'FLAPS FAIL' CAUTION MESSAGE.  THE FLAPS WERE VERIFIED AT ZERO DEGREES.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT MADE AN UNEVENTFUL LANDING IN ATL.  MAINTENANCE REMOVED AND REPLACED THE RIGHT BRAKE AND POSITION SENSOR UNIT.  (M)
